# SDR SWAA970636

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6546422276
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 5 L/E SLAT DELAMINATED.  REPLACED NR 5 L/E SLAT PER BOEING M/M.
